# SDR DXTA2008112503372

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 7,548 hours, 4,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CABIN PAC HAS STRONG VERY STRONG, DIRTY SOCK/OIL ODOR WHEN APU RUNNING.
